Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2966
Title: Approximation formulas for the moments of the boundary functional of a Gaussian random walk with positive drift by using Siegmund's formula
Authors: Gökpınar, Fikri
Khaniyev, Tahir A.
Aliyev, R. T.
17222
Keywords: Boundary functional
dynkin principle
gaussian random walk
ladder height
meta-modeling
positive drift
reimann zeta-function
Issue Date: 2019
Publisher: Taylor and Francis Inc.
Source: Gökpinar, F.
Khaniyev, Tahir A.
Aliyev, R. T. (2019). Approximation formulas for the moments of the boundary functional of a Gaussian random walk with positive drift by using Siegmund's formula. Communications in Statistics-Simulation and Computation, 48(9), 2679-2688.
Abstract: In this study, a boundary functional () are mathematically constructed for a Gaussian random walk (GRW) with positive drift beta and first four moments of the functional are expressed in terms of ladder variables based on Dynkin Principle. Moreover, approximation formulas for first three moments of ladder height are proposed based on the formulas of Siegmund (1979) when beta down arrow 0. Finally, approximation formulas for the first four moments of the boundary functional are obtained by using Siegmund formulas and meta modeling, when beta is an element of[0.1, 3.6].
URI: https://hdl.handle.net/20.500.11851/2966
https://www.tandfonline.com/doi/full/10.1080/03610918.2018.1468449
https://doi.org/10.1080/03610918.2018.1468449
ISSN: 0361-0918
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

16
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.